RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 9, Pages 32–46 (Mi ivm8736)  

This article is cited in 1 scientific paper (total in 1 paper)

A combined Tricomi problem and a problem with a shift for the Gellerstedt equation

Gulbakhor Mirsaburova

Chair of Differential Equations and Geometry, Termez State University, Termez, Republic of Uzbekistan

Abstract: We study a combined statement of the F. Tricomi problem and that with a shift by V. I. Zhegalov and A. M. Nakhushev for the Gellerstedt equation with a singular coefficient. We prove the uniqueness of its solution with the help of the extremum principle and do its existence by the method of integral equations.

Keywords: uniqueness of a solution, F. Tricomi integral equation with a shift, Wiener–Hopf equation, index of equation.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:9, 25–38

Bibliographic databases:

UDC: 517.956
Received: 23.05.2011

Citation: Gulbakhor Mirsaburova, “A combined Tricomi problem and a problem with a shift for the Gellerstedt equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 9, 32–46; Russian Math. (Iz. VUZ), 56:9 (2012), 25–38

Citation in format AMSBIB
\Bibitem{Mir12}
\by Gulbakhor~Mirsaburova
\paper A combined Tricomi problem and a~problem with a~shift for the Gellerstedt equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 9
\pages 32--46
\mathnet{http://mi.mathnet.ru/ivm8736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137046}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 9
\pages 25--38
\crossref{https://doi.org/10.3103/S1066369X12090046}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866296665}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8736
  • http://mi.mathnet.ru/eng/ivm/y2012/i9/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gulbakhor M. Mirsaburova, “A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a singular coefficient”, Russian Math. (Iz. VUZ), 57:7 (2013), 13–26  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:152
    Full text:41
    References:32
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020